# SDR USAA060706

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 72,997 hours, 72,997 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT, I/B TRACK LWR AFT EDGE MISSING COMP MATERIAL & CRACKED.  FABRICATED OVERLAY REPAIR AND BONDED PER SRM 51-70-06, MM 51-20-10, DEFECT SIZE: .5"L X .5"W X .090"D.
